# SDR SWIA20250226004

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 43,691 hours, 40,347 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED IN FLIGHT. QRH EXECUTED AND DIVERTED TO KCOS    (FLIGHT 5213 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29693854 WITH THE FOLLOWING CORRECTIVE ACTION: REMOVED AND REPLACED LEFT WINDSHEILD IAW AMM 56-11-00 AND TASK CARD 56-220-1000-SKY. LEAK CHECK GOOD, OPS CHECK GOOD AT THIS TIME.
